# SDR EE4Y2014032700054

- Difficulty date: March 1, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N853AM
- Make and model: Boeing 737752
- Aircraft serial: 33791
- Aircraft time: 31,724 hours, 16,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN, BS 727B, RBL 24.75 SEAT TRACK CRACKED.  THE CRACK WAS REPAIRED IAW COO-AMX-14-0006-02B.
